Том 71
№ 10

All Issues

Pospíšil M.

Articles: 2
Article (English)

On equations with generalized periodic right-hand side

Fečkan M., Pospíšil M.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 255-279

Periodic solutions are studied for second-order differential equations with generalized forcing. Analytical bifurcation results are derived with application to forced harmonic and Duffing oscillators.

Article (English)

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

Diblik J., Fečkan M., Pospíšil M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 1. - pp. 58-69

We represent a solution of a nonhomogeneous second-order differential equation with two delays using matrix functions under the assumption that the linear parts are given by permutable matrices.